Title

Quadratically Hyponormal Weighted Shifts with Recursive Tail

Publication Date

12-2013

Journal

Journal of Mathematical Analysis and Applications

Volume

408

Issue

1

First Page

298

Last Page

305

Abstract

We characterize positive quadratic hyponormality of the weighted shift W-alpha(x) associated to the weight sequence alpha(x) : 1, 1, root x, (root u, root v, root w)(Lambda) with Stampfli recursive tail, and produce an interval in x with non-empty interior in the positive real line for quadratic hyponormality but not positive quadratic hyponormality for such a shift. (C) 2013 Elsevier Inc. All rights reserved.

This document is currently not available here.

Share

COinS